Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/14161
Title: Sadi Carnot on Carnot’s theorem
Authors: Güémez, Júlio 
Fiolhais, Carlos 
Fiolhais, Manuel 
Issue Date: 2001
Publisher: American Association of Physics Teachers
Citation: American Journal of Physics. ISSN 0002-9505. Vol. 70, nº 1 (2002) p. 83-91
URI: http://hdl.handle.net/10316/14161
ISSN: 0002-9505
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
Sadi Carnot on Carnot’s theorem.pdf106.68 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

392
checked on Jul 16, 2019

Download(s)

21
checked on Jul 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.